# SDR SWI2023F00470

- Difficulty date: September 18, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R/H CROSSBEAM AT F.S 280.0 BULKHEAD   (C-CHECK RO 11/10/2023)   CORROSION AT R/H CROSSBEAM AT FS 280.0 IS OUT OF LIMITS. REMOVED AND INSTALLED NEW R/H CROSSBEAM AT FS 280.0 REF DWG CC670-34010 REV K, CRJ 700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01, AND CRJ700 SRM 51-41-00-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
